# SDR C1HA2002010

- Difficulty date: November 2, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT BS 715, LBL 3 WL 160 BOTTOM SIDE.
